# SDR 99ZZZX554

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8-61F
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Condition: Cracked
- Location: Mlg
- Component: Bendix, 1542511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUALLY DETECTED LEAKING AREA BETWEEEN TIE BOLTS.  CONFIRMED CRACK TUBE WALL ROTOR DRIVE KEY HOLE.  NO CRACKS PERMITTED THIS AREA.  BENDIX OHM 32-40-05 REV 15 DATE 10-15-96.  CHECK SECTION PARA 2B.
